MathSciNet Relay Station
MathSciNet bibliographic data
MR113872 10.00
Mulholland, H. P. On the product of $n$ complex homogeneous linear forms. J. London Math. Soc. 35 1960 241–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement